# SDR GAIA99198

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1342 AFT SKIN  JUST BELOW STR 15 RIGHT.  INSTALLED DOUBLER REPAIR AT BS 1342 AFT SKIN JUST BELOW STR 14 RIGHT.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 2.  REF:  N/R 3572.  (X)
